Corrigendum to “Saturated simplicial complexes” [J. Combin. Theory Ser. A 109 (2005) 149–179]

Mnukhin, V.B. and Siemons, J. (2007) Corrigendum to “Saturated simplicial complexes” [J. Combin. Theory Ser. A 109 (2005) 149–179]. Journal of Combinatorial Theory, Series A, 114 (3). pp. 572-574. ISSN 0097-3165

[img]
Preview
PDF (Corrigendum-Saturated_simplicial_complexes-2005.pdf)
Download (91kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 28 Aug 2020 23:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/21034
DOI: 10.1016/j.jcta.2006.09.004

Actions (login required)

View Item View Item